# SDR IXXA20151003114

- Difficulty date: October 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 56,520 hours, 23,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Not Seated
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LEAK FWD EDGE OF R1 DOOR.  RESEATED R1 DOOR SHOCK MOUNT RETAINER SEAL IAW AMM 52-11-01.  CHECKED SATISFACTORY.  FAULT NOT DUPLICATED, NO ADDITIONAL FAULTS NOTED.  RII NOTED.  ACFT RELEASED TO SERVICE.
